MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK M3; WHEELCHAIR, POWERED

AMYLIOR INC. ALLTRACK M3; WHEELCHAIR, POWERED
Model Number ALLTRACK M3
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The end user tipped forward while driving the chair down on a hill.Apparently, at the end of the hill there was a pothole filled with water and the front casters fell into the pothole tipping the chair over.The end user got a foot stuck under the foot pedal (seat belted in): was hospitalized for a day but no physical damage to foot, no sores, nothing broken (x-rays taken).The motors and the joystick were in the water ; motors are still working fine 3 weeks after the accident but joystick was damaged.

Brand Name
ALLTRACK M3
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
AMYLIOR INC.
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5 V5
CA  J7V 5V5
Manufacturer Contact
eric dugas
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5-V5
CA   J7V 5V5
MDR Report Key15761772
Report Number9615410-2022-00003
Device Sequence Number8221567
Product Code ITI
UDI-Device Identifier00827482201714
UDI-Public00827482201714
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberALLTRACK M3
Device Catalogue Numberatm
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age37 YR
Patient SexMale